Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Semirigid spaces


Author: Věra Trnková
Journal: Trans. Amer. Math. Soc. 343 (1994), 305-325
MSC: Primary 54B30; Secondary 08A40, 54B10, 54C05
DOI: https://doi.org/10.1090/S0002-9947-1994-1219734-6
MathSciNet review: 1219734
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Semirigid spaces are introduced and used as a means to construct two metrizable spaces with isomorphic monoids of continuous self-maps and nonisomorphic clones; this resolves Problem 1 in [13]. The clone of any free variety of a given type with sufficiently many constants is shown to be isomorphic to the clone of a metrizable (semirigid) space.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 54B30, 08A40, 54B10, 54C05

Retrieve articles in all journals with MSC: 54B30, 08A40, 54B10, 54C05


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1994-1219734-6
Article copyright: © Copyright 1994 American Mathematical Society